# SDR DALA1221286310

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,665 hours, 11,348 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR LIGHTS AT SEATS 29 TO 31ABC WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE EMERGENCY LIGHT PLUG AT SEAT 28ABC.  SYSTEM OPERATION WAS NORMAL AFTER THE PLUG WAS RECONNECTED.
